Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Heavy bleeding. Discomfort near cervix. What is it?

I m having heavy bleeding with a current period. When I inserted a new tamlon, it bumped something so I took the tampon out thinking I accidentally had left one in there. I felt an area near my cervix I haven t felt before and this sounds stupid, but could it be possible to feel my tailbone right there? I ve never felt that before but then again I don t go playing around in there either. Its freaking me out.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
thank you for your query.
thank you for the detailed history

it seems this discomfort can be due to any mass in that region.
i would advise you to get a consultation done by your OB/GYN to get a physical exam done to rule out any lumps or masses.
also you can get an ultrasound done to be sure.

thank you,
wishing you good health
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor